Publicaciones

Admisión 2017

Publicaciones ISI producida en los últimos 5 años por académicos del IMUV :

 

  • Almeida, H., Galleguillos, J., Arrighi, W., & Brião, G. (2016). As Citações: O importante papel do referencial teórico. En B. S. D’Ambrosio & R. Miarka, Clássicos na Educação Matemática Brasileira: múltiplos olhares (pp. 275–300). Campinas/SP: Mercado de Letras.

 

  • Galleguillos, J.; Borba, M. C. Mathematical Modeling in an online extension course In: ICME-13 - International Congress on Mathematical Education, 2016, Hamburgo.  ICME-13. São Paulo: , 2016. p.1 - 12.

 

  • Galleguillos, J. (2016). Proposta e resolução de um problema de modelagem na Educação Matemática online. En XII ENEM - Encontro Nacional de Educação Matemática (pp. 1–12). São Paulo - SP: SBEM.

 

  • Galleguillos, J., Montes, M., & Ribeiro, M. (2015). Situaciones de Investigación Matemática y el Conocimiento Especializado del Profesor (pp. 1–12). Presentado en VI SIPEM - Seminário Internacional de Pesquisa em Educação Matemática, Pirenópolis - GO: SBEM.

 

  • Galleguillos, J. (2014). A atuação do professor na Educação Matemática online. En EBRAPEM 18 anos: Maioridade, novos desafios e responsabilidades sociais (pp. 1–12). Recife: SBEM.

 

  • Galleguillos, J. (2014). Actividades que planifica el profesor para su clase de matemática, In: (RELME 28) XXVIII Reunión Latinoamericana de Matemática Educativa, 2014, Barranquilla. RELME. Coacalco, Estado de México: Colegio Mexicano de Matemática Educativa A. C., 2014. v.28. p.140 - 140.

 

  • Arrieta, J., Díaz, L. Una Perspectiva Socioepistemológica de la Modelación. Revista Latinoamericana de Investigación en Matemática Educativa (2015) 18(1) pp. 19-48 DOI/URL: http://www.clame.org.mx/relime.htm.

 

  • Carrasco, E., Díaz, L. y Buendía, G.  Figurando lo que varía. Enseñanza de la Ciencia, DOI/URL: http://revistes.uab.cat/ensciencias/issue/current

 

  • Amat, S.; Argyros, I. K.; Busquier, S.; Castro, R.; Hilout, S.; Plaza, S. Traub-type high order iterative procedures on Riemannian manifolds. SeMA J. 63 (2014), 27–52.

 

  • Amat, S.; Argyros, I. K.; Busquier, S.; Castro, R.; Hilout, S.; Plaza, S. Newton-type methods on Riemannian manifolds under Kantorovich-type conditions. Appl. Math. Comput. 227 (2014), 762–787.

 

  • Amat, S.; Busquier, S.; Castro, R.; Plaza, S. Third-order methods on Riemannian manifolds under Kantorovich conditions. J. Comput. Appl. Math. 255 (2014), 106–121.

 

  • Amat, S.; Argyros, I. K.; Busquier, S.; Castro, R.; Hilout, S.; Plaza, S. On a bilinear operator free third order method on Riemannian manifolds. Appl. Math. Comput. 219 (2013), no. 14, 7429–7444.

 

  • Fierro, R. A noncompactness measure for tvs-metric cone spaces and some applications. Journal of Nonlinear Sciences and Applications. Vol. 9, Nº5, pag. 2680-2687. 2016.

 

  • Fierro, R. Fixed Point Theorems for Set-Valued Mappings on TVS-Cone Metric Spaces. Fixed Point Theory and Applications. 2015:221 doi:10.1186/s13663-015-0468-1. 2015.

 

  • Fierro, R. Functional limit theorems for the multivariate Hawkes Process with different exciting functions. ALEA-Latin American Journal of Probability and Mathematical Statistics. Vol. 12, Nº1, pag. 477-489. 2015.

 

  • Fierro, R., Leiva, V. y  Balakrishnan, N. Statistical inference on a stochastic epidemic model. Communications in Statistics-Simulation and Computation. Vol. 44, Nº9, pag. 2297-2314. 2015.

 

  • Fierro, R., Leiva, V. y Moller, J. The Hawkes process with different exciting functions and its asymptotic behavior. Journal of Applied Probability. Vol. 52, Nº1, pag. 37-54. 2015.

 

  • Fierro, R. Approximation of some discrete-time stochastic processes by differential equations. Hacettepe Journal of Mathematics and Statistics. Vol. 43, Nº6, pag. 1035-1046. 2014.

 

  • Fierro, R., Leiva, V., Ruggeri, F. y Sanhueza, A. On a Birnbaum-Saunders distribution arising from a non-homogeneous Poisson process. Statistics and Probability Letters. Vol. 83, Nº4, pag. 1233-1239. 2013.

 

  • Fierro, R.  Discrete-Time Stochastic Epidemic Models and Their Statistical Inference, Stochastic Modeling and Control, Ivan Ganchev Ivanov (Ed.), ISBN: 978-953-51-0830-6, InTech, DOI: 10.5772/39271.  pag. 253-278. 2012.

 

  • Fierro, R. Asymptotic Distribution of Martingale Estimators for a Class of Epidemic Models. Statistical Methods and Applications. Vol. 21, Nº2, pag. 169-191. 2012.

 

  • Y. Bilu, T. Komatsu, F. Luca, A. Pizarro-Madariaga, P. Stanica, On a divisibility relation for Lucas sequences. J. Number Theory 163 (2016), 1-18. http://arxiv.org/abs/1511.01970.

 

  • Y. Bilu, F.Luca and A.Pizarro-Madariaga, Rational Products of Singular Moduli. J. Number Theory 158 (2016), 397–410. http://arxiv.org/abs/1410.1806.

 

  • J.Cilleruelo, F. Luca and A.Pizarro-Madariaga, Carmichael Numbers in the sequence {2nk+1}n≥1. Math. Comp.85 (2016), no. 297, 357–377. http://arxiv.org/abs/1305.3580v1.

 

  • B.Allombert, Y. Bilu and A. Pizarro-Madariaga, CM-Points on Straight Lines. Analytic Number Theory. In honor of Helmut Maier’s 60th birthday, Springer, New York, 2015. http://arxiv.org/abs/1406.1274.

 

  • F.Luca, R. Menares and A. Pizarro-Madariaga, On shifted primes with large factors and their products. Bull. Belg. Math. Soc. Simon Stevin 22 (2015) no. 1, 39-47. http://arxiv.org/abs/1311.2527v1.

 

  • F. Luca, C.Pomerance and A.Pizarro-Madariaga, A counting function of irregular primes. Indagationes Mathematicae 26 (2015) no. 1 , 147–161.

 

  • F. Luca and A. Pizarro-Madariaga, Some remarks on the Riemann zeta function and prime factors of numerators of Bernoulli numbers. Bulletin of the Australian Mathematical Society, 86 (2012), pp 216-223.

 

  • A. Pizarro-Madariaga, Lower bound for the Artin Conductor. Math. Comp. 80 (2011), no. 273, 539-561.

 

  • Aicardi, Francesca; Juyumaya, J. Tied links. J. Knot Theory Ramifications 25 (2016), no. 9, 1641001, 28 pp.

 

  • Aicardi, Francesca; Juyumaya, J. Markov trace on the algebra of braids and ties. Mosc. Math. J. 16 (2016), no. 3, 397–431.

 

  • Juyumaya, J.; Lambropoulou, Sofia. On the framization of knot algebras. New ideas in low dimensional topology, 297–333, Ser. Knots Everything, 56, World Sci. Publ., Hackensack, NJ, 2015.

 

  • Goundaroulis, D.; Juyumaya, J.; Kontogeorgis, A.; Lambropoulou, S. The Yokonuma-Temperley-Lieb algebra. Knots in Poland III. Part III, 77–99, Banach Center Publ., 103, Polish Acad. Sci. Inst. Math., Warsaw, 2014.

 

  • Juyumaya, J.; Lambropoulou, Sofia p-adic framed braids II. With an appendix by Paul Gérardin. Adv. Math. 234 (2013), 149–191.

 

  • Flores M, A. Labra, Representations of  generalized Alnmost-Jordan algebras, Communications in Algebra 43 (2015), 3372-3381. http://dx.doi.org/10.1080/00927872.2014.918993.

 

Lo que nos distingue es...

Enlaces de interés

Dirección:

Gran Bretaña 1091, 3er piso, Playa Ancha, Valparaíso

Telefono:

+56 32 2508361

em@il:

gerardo.araya@uv.cl